Open Access
Translator Disclaimer
2008 Generalization of Salagean operator for certain analytic functions
Alawiah Ibrahim, Shigeyoshi Owa, Maslina Darus, Yayoi Nakamura
Banach J. Math. Anal. 2(2): 16-22 (2008). DOI: 10.15352/bjma/1240336288

Abstract

For analytic functions $f$ in the open unit disc $\mathbb{U}$, a generalization operator $D^{\lambda}f(z)$ of Salagean operator is introduced. Some properties for $D^{\lambda}f(z)$ are discussed in the present paper.

Citation

Download Citation

Alawiah Ibrahim. Shigeyoshi Owa. Maslina Darus. Yayoi Nakamura. "Generalization of Salagean operator for certain analytic functions." Banach J. Math. Anal. 2 (2) 16 - 22, 2008. https://doi.org/10.15352/bjma/1240336288

Information

Published: 2008
First available in Project Euclid: 21 April 2009

zbMATH: 1141.30305
MathSciNet: MR2391244
Digital Object Identifier: 10.15352/bjma/1240336288

Subjects:
Primary: 30C45

Keywords: Analytic function , Salagean operator , ‎starlike function

Rights: Copyright © 2008 Tusi Mathematical Research Group

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2 • No. 2 • 2008
Back to Top